# SDR K3HA9700100

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION RIGHT HAND FWD EXTERIOR EMERGENCY LIGHT (OVERWING) INOP.  REMOVED AND REPLACED BATTERY PACK LOCATED AT CURB CEILING PANEL ROW 20 RIGHT SIDE AND AT AFT CEILING ROW 30 RIGHT SIDE PER MM 33-50-22.
